MathSciNet Relay Station
MathSciNet bibliographic data
MR2486960 54E70 (47H10 47S50 54H25)
Shakeri, S. A contraction theorem in Menger probabilistic metric spaces. J. Nonlinear Sci. Appl. 1 (2008), no. 3, 189–193.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement